# SDR AALA20101118DFW03

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 47,619 hours, 6,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW REST LEFT FORWARD SIDE ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT FORWARD SIDE MAIN DECK CREW REST ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
